# SDR COMA956096

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2742 · Stabilizer Actuator
- Part: Hsta
- Part number: 83963
- Condition: Failed
- Location: Vert Stab
- Part time: 4,029 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TRIM CHANNEL NR 2 INOP.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
